About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 818970, 14 pages
http://dx.doi.org/10.1155/2012/818970
Research Article

Modified Relaxed Extragradient Method for a General System of Variational Inequalities and Nonexpansive Mappings in Banach Spaces

Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China

Received 15 May 2012; Accepted 8 June 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Yuanheng Wang and Liu Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuanheng Wang and Liu Yang, “Modified Relaxed Extragradient Method for a General System of Variational Inequalities and Nonexpansive Mappings in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 818970, 14 pages, 2012. doi:10.1155/2012/818970